# SDR CA131112008

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 52,342 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Garlock Seal
- Part number: 311435001
- Condition: Cracked
- Location: Nr 1 Hyd Pump
- Part time: 53,736 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OIL ON NR 1 NACELLE, FOUND HYDRAULIC PUMP GARLOCK SEAL BLOWN.
